Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issue

Document Details :

Title: A Completeness Result for the Implicit Justification STIT Logic
Author(s): OLKHOVIKOV, Grigory K.
Journal: Logique et Analyse
Volume: 243    Date: 2018   
Pages: 341-406
DOI: 10.2143/LEA.243.0.3285132

personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:

For more information about the personal logins, click here

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here